# SDR AALA20160209004

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 19,456 hours, 7,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Cargo Bay
- Part time: 19,455 hours, 7,553 cycles
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LT TRANSITION PANEL, JUST AFT OF STATION 500F, IN FWD CARGO.  INSTALLED PERMANENT REPAIR IAW SRM 53-00-53-2R-5.  ACFT IN BASE MX.
